MedElevator Войти в исследования
← Поиск публикаций

DOI 10.2169/internalmedicine.42.983

Медицинская библиотека · Internal medicine (Tokyo, Japan) · 2003

Postpartum acute myocardial infarction induced by ergonovine administration.

Hayashi Yuji, Ibe Toshio, Kawato Hiroaki, Futamura Noritaka, Koyabu Sukenari, Ikeda Uichi, Shimada Kazuyuki

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a primigravida woman with acute myocardial infarction caused by coronary artery spasm induced by intravenous administration of methyl ergometrine maleate just after delivery. Despite the frequent usage of ergot derivatives to promote uterine contractions, cardiac complications related to this drug are rare. Myocardial infarction may be overlooked in young women in the early postpartum period. Careful monitoring and prompt evaluation should be performed when this drug is administered for obstetrical purposes.

Для цитирования: Hayashi Yuji, Ibe Toshio, Kawato Hiroaki, Futamura Noritaka, Koyabu Sukenari, Ikeda Uichi, Shimada Kazuyuki. Postpartum acute myocardial infarction induced by ergonovine administration.. Internal medicine (Tokyo, Japan). 2003. DOI: 10.2169/internalmedicine.42.983.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.